MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 18" (46 CM) APPX 5.1 ML, EXT SET W/0.2 MICRON FILTER, CLAVE, SPIROS, CLAMP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 18" (46 CM) APPX 5.1 ML, EXT SET W/0.2 MICRON FILTER, CLAVE, SPIROS, CLAMP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3556
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device will be returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.Additional contact person of ufmw ¿(b)(6).
 
Event or Problem Description
A medsun mandatory medwatch report (uf/importer reporter # (b)(4) was received which stated the following: ¿patient receiving iv hydration with standard iv 3 port tubing and chemo filter.Rn put together tubing set for upcoming chemotherapy infusion.Once connected, the spiros filter line was leaking at the spiros cap (18¿ ext set w/0.2 micron filter clave, spiros, clamp).After this was discovered, replaced iv tubing with new line set up.¿ it was also reported that the original intended procedure was chemotherapy infusion and that the device failed (e.G broke, couldn¿t get it to work or stopped working), the event happened at hospital in the patient¿s room and the approximate age of the device was 1 day.The event occurred on an unknown date in (b)(6) 2020.

Brand Name
18" (46 CM) APPX 5.1 ML, EXT SET W/0.2 MICRON FILTER, CLAVE, SPIROS, CLAMP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10871757
Report Number9617594-2020-00512
Device Sequence Number2521747
Product Code FPA
UDI-Device Identifier00887709076341
UDI-Public(01)00887709076341(17)250801(10)4949284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue NumberCH3556
Device Lot Number4949284
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR